MAUDE Adverse Event Report: Arthrex, Inc. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT

Arthrex, Inc. K-LESS T-ROPE W/DRV, SYN REPR, TI; WASHER, BOLT, NUT
Model Number K-LESS T-ROPE W/DRV, SYN REPR, TI
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Additional information was received on 21-sep-2026:\ the tightrope xp implant system was fully implanted before the issue was identified.Following deployment, the button position was confirmed after placement.During adjustment of the button, it penetrated the second cortical bone.No damage, deformation, breakage, fraying, or other visible abnormalities were observed on the device components.\ \ the affected implant was completely removed, and no device fragments were generated or retained in the patient.The procedure was prolonged by approximately one hour due to the event, resulting in approximately one additional hour of anesthesia administration.Alternative fixation was achieved using hardware from another manufacturer.\ \ the patient's bone quality was reported as good.The hospital stay was not extended, and no additional treatment, monitoring, or follow-up related to the event has been reported.No patient injury or adverse outcome was reported.Information regarding the patient's postoperative status and outcome is not available.\ \ additional information was received on 24-sep-2026:\ this was discovered during an ankle and syndesmosis arthroscopy procedure.
 
Additional Manufacturer Narrative
Additional information: b5, g3, h3, h6\ \ investigation is in process.A follow-up report will be provided upon availability of additional information.

Brand Name
K-LESS T-ROPE W/DRV, SYN REPR, TI
Common Device Name
WASHER, BOLT, NUT
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50828460
Report Number1220246-2026-04821
Device Sequence Number10590563
Product Code HTN
UDI-Device Identifier00888867281608
UDI-Public(01)00888867281608(11)250820(17)300731(10)15485545
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K043248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 09/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberK-LESS T-ROPE W/DRV, SYN REPR, TI
Device Catalogue NumberAR-8925T
Device Lot Number15485545
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/20/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexUnknown